# SDR TWAA0003015

- Difficulty date: February 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952U
- Make and model: Doug DC-9-82
- Aircraft serial: 49266
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Bent
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND SKIN DAMAGED/BENT AT TOP OF RUDDER SPAR CAP, RT SIDE.  ACCOMP HIGH FREQ EDDY CURRENT AND CHECKED AREA.  RECONTOURED AREA RECHECKED WITH HFEC PER ARA 16525.
